# SDR VNAA2023012719991

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 27,727 hours, 21,788 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: CC67010160
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING IB FWD FLAP HINGE FITTING, HOLES THROUGH WINGPLANK AT W.S. 54.55 ARE REAMED TO .410" AND STILL HAVE DAMAGE IN WING PLANK STRUCTURE INSIDE HOLES.
